Ask a doctor

Please look at these pics and tell me if this is normal 6 days after juvederm? (Photo)

I had juvederm injections in my lips Tuesday. It is now sunday. I am mortified! Why would someone do this to another person?

Doctor Answers (3)

Swelling is a common side effect from lip injections and can last for approx. 2 weeks.

+1
Swelling is a common side effect from lip injections and can last for approx. 2 weeks. After 2 weeks if you still have an undesired look, schedule a follow up with your injector to discuss your concerns.

At that time you may have the product removed with hyaluronidase.


Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Bruised and swollen

+1
You still look bruised and swollen.  Go see your Doctor.  She (or He) can examine you and let you know how much of this is filler and what is swelling.  Although most people have swelling that lasts only a day or two, some have persistent swelling for a week or 2.  This can be caused by bleeding under the skin (if you take a lot of aspirin or ibuprophen), or your bodies reaction to the HA.  If the product is what you are seeing and feeling, an injection of Vitrase will remove the excess.  

Marilyn Pelias, MD
New Orleans General Surgeon
5.0 out of 5 stars 9 reviews

Juvederm

+1
Miss/Mrs,

At 6 days the edema should be subsiding so what you see is most likely the result that is obtained.  However, as always, an examination is necessary to evaluate the overall quality of your tissue.  If you are this unhappy with your results, voice them to your surgeon/doctor.  There is a material they can inject to dissolve the juvederm and reestablish your natural appearance.

Ernesto Hayn, MD
West Palm Beach Plastic Surgeon

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.